# SDR AALA200910559

- Difficulty date: December 15, 2008
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N90511
- Make and model: Doug DC-9-82
- Aircraft serial: 49805
- Aircraft time: 55,787 hours, 28,637 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 290
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUMBER 4 SEAT TRACK STATION 290.  INSTALLED SEAT TRACK PLUG AT STATION 290.
